# SDR V0XR20110211014

- Difficulty date: February 11, 2011
- Submitted: February 11, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 187
- Aircraft time: 26,114 hours, 24,597 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WHEEL WELL BULKHEAD LT SIDE CRACKED ON BOTTOM.  R & R AFT WHEEL WELL BULKHEAD LT SIDE AND INSTALLED FASTENERS WET WITH SEALANT IAW SRM 51-40-02, 51-10-02, AND 51-40-09.
